MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS DMC GMBH DIGITALDIAGNOST 4.1 FLEX / VALUE; SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)

PHILIPS MEDICAL SYSTEMS DMC GMBH DIGITALDIAGNOST 4.1 FLEX / VALUE; SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)
Model Number DIGITALDIAGNOST 4.1 FLEX / VALUE
Medical Device Problem Codes Device Handling Problem (3265); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reference id: pr (b)(4).The digitaldiagnost r4.X is a stationary x-ray system for general radiographic purposes.As an option, a portable digital flat panel detector (model "skyplate") can be used for image capture.The local field service engineer (fse) performed analysis which concluded that the large detector was damaged and caused grey images.Gain and pixel calibration was performed but the image qualities were not okay.The detector was replaced in accordance with manufacturer specifications.Protective cover was attached and detector successfully calibrated.The device was replaced and after calibration, returned for clinical use with full functionality.
 
Event or Problem Description
It was reported that detector was damaged after it was dropped.The device was not in clinical use and there was no harm to patient or user.
 
Additional Manufacturer Narrative
Reference id: (b)(4) following are the corrections made pertaining to emdr report number 3003768251-2024-00055 (5067762): 1.Contact office: changed from (b)(6), 2.Date received by mfg: changed from "blank" to "07/17/2024.".

Brand Name
DIGITALDIAGNOST 4.1 FLEX / VALUE
Common Device Name
SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key19970890
Report Number3003768251-2024-00055
Device Sequence Number21073393
Product Code MQB
UDI-Device Identifier00884838074514
UDI-Public00884838074514
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K141736
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIGITALDIAGNOST 4.1 FLEX / VALUE
Device Catalogue Number712032
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2024
Supplement Date Received by Manufacturer07/17/2024
Initial Report FDA Received Date08/13/2024
Supplement Report FDA Received Date02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown